Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i just started using cetaphil 2 days ago and it is already making my skin worse. i've seen many people not happy with the product. i'm really hoping this product works. just wondering if anyone else had the same issuse and that my skin will clear up over time.

Link to comment
Share on other sites

I did. I used it for about 6 months. While it made a SMALL difference in my acne, after a while, my cystic acne began to come back (and get worse).  It's definitely not a long term solution (or at least, not for me). 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×